MathSciNet Relay Station
MathSciNet bibliographic data
MR1755900 37F05 (30F40 37F30)
Bullett, Shaun A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000), 75–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement